Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
SEPARABILITY OF ITEM AND PERSON PARAMETERS IN RESPONSE-TIME MODELS
Autore:
VANBREUKELEN GJP;
Indirizzi:
UNIV LIMBURG,DEPT METHODOL & STAT NL-6200 MD MAASTRICHT NETHERLANDS
Titolo Testata:
Psychometrika
fascicolo: 4, volume: 62, anno: 1997,
pagine: 525 - 544
SICI:
0033-3123(1997)62:4<525:SOIAPP>2.0.ZU;2-L
Fonte:
ISI
Lingua:
ENG
Soggetto:
REGRESSION;
Keywords:
RESPONSE TIMES; SEPARATE SUFFICIENCY; RANKING INDEPENDENCE; EXPONENTIAL FAMILY; SCALE PARAMETER; LOCATION PARAMETER; ACCELERATED LIFE MODEL; PROPORTIONAL HAZARDS MODEL; PROPORTIONAL ODDS MODEL; PSEUDOLIKELIHOOD; DOUBLE MONOTONICITY;
Tipo documento:
Article
Natura:
Periodico
Citazioni:
42
Recensione:
Indirizzi per estratti:
Citazione:
G.J.P. Vanbreukelen, "SEPARABILITY OF ITEM AND PERSON PARAMETERS IN RESPONSE-TIME MODELS", Psychometrika, 62(4), 1997, pp. 525-544

Abstract

This paper discusses two forms of separability of item and person parameters in the context of response time (RT) models. The first is ''separate sufficiency'': the existence of sufficient statistics for the item (person) parameters that do not depend on the person (item) parameters. The second is ''ranking independence'': the likelihood of the item (person) ranking with respect to RTs does not depend on the person (item) parameters. For each form a theorem stating sufficient conditions, is proved. The two forms of separability are shown to include several (special cases of) models from psychometric and biometric literature. Ranking independence imposes no restrictions on the general distribution form, but on its parametrization. An estimation procedure basedupon ranks and pseudolikelihood theory is discussed, as well as the relation of ranking independence to the concept of double monotonicity.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 24/09/20 alle ore 05:14:37